Suggest treatment for hypothyroidism and PCOS

default
Posted on Tue, 14 Apr 2015 in Infertility Problem
Question: Hi doctor, i have been trying for a baby for about a year. 3 months ago i had been diaganosed with hypothyroid (TSH-5.6) & PCOS (which is quite reduced after few lifestyle changes as advised by my doc). I am on thyronorm 25mcg for last 3 months. Last month I was given clomiphene (3-7 days), followed by progynova (8-16 day) & dupaston(17-25 day). My LMP was on 22 feb which lasted for 2 days only (normally i get 4-5 days bleeding). Last night i had got blackish brown spotting (4 days after my period was due). There is no bleeding as such . Only mild cramping and dark brown spotting. I am confused if I had got my period or it is any other kind of bleeding. Blood seems to be quite dark which is surely not the fresh blood shed by uterus I suppose. Please help!! Thanks.
doctor
Answered by Dr. Neel Kudchadkar 1 hour later
Brief Answer:
PCOS. Clomiphene. It's OK. Read this to get better....

Detailed Answer:
Dear XXXX,

I am Dr. Neel Kudchadkar and I will help you with your health problems.
Thank you for your faith in healthcaremagic.com
You are absolutely right in being concerned about your problem.

Tip #1.
You have PCOS. This is one of the main reasons that probably has lead to the spotting that you have observed. The core issues behind PCOS are extremes of bleeding, an all or none situation.

Tip#2.
You have taken Clomiphene. Regardless of the period of time it was imbibed, the fact happens to be that this drug can and will cause the exact symptoms that you are describing.Medicines can remain in the body long after you have stopped taking them.

Tip#3.
Please go to your OBGYN doctor and he or she will assess the situation and adjust the medicines that you are taking. A DRUG SHOULD AND CAN BE TAKEN ONLY WHEN IT'S BENEFITS ARE GREATER THE RISKS AND SIDE EFFECTS THAT IT CAUSES.

Conclusion:

You are safe. There is NO sign of any serious problems like cervical cancer, and the like.

You simply need an adjustment in medicines, which is best done face to face with your local doctor.

Please follow these suggestions and get better.

I wish you all the best in conceiving and having kids, and a loving family.

If you wish any further clarification on any problem that is affecting your health,
please feel free to contact me 24x7.


Dr. Neel Kudchadkar
http://bit.ly/askdrneel
Medical Consultant.
healthcaremagic.com

Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 532 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Thyronorm

doctor1 MD

Sir i am from india.my father(age-50)has been suffering from thyroid problems. before 5 month ago we checked his TSH and it was found near about...

doctor1 MD

my tsh is 5.8 and t3 ,t4 are in normal range. please suggest the treatment. Should I take thyronorm? If yes, suggest the dosage. Three months back,...

doctor1 MD

DIABETOlOGY Dear Doctor, I am 75. I had type ii diabetes in 2012. I have been taking Glycomet in different potencies over these years.Now I am...

doctor1 MD

Hi My wife is 1 month pregnant. I need some help. I am sending all reports and medicine details. could you please take a look and let me know if...

doctor1 MD

hellow doctor! i am 18 yrs old girl, suffering from hypothyroidism , 2 months back my TSH level was 10.4 n so was taking thyronorm 25mg, the recent...

doctor1 MD

My wife is carrying and she is in her 9th week, after a blood test i was surprised that the thyroid of her is 13.54, in some web sites it is...

doctor1 MD

hello sir..am a doctor..my friend noticed a swelling in my neck one year back and suggested me to get thyroid tests done..my t3 and t4 levels were...

Get personalised answers from verified doctor in minutes across 80+ specialties

147 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2